Welcome, Guest. Please login or register.
September 19, 2019, 09:15:04 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54380
  • Total Topics: 4618
  • Online Today: 67
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 2
Guests: 51
Total: 53

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side effects after Epclusa?  (Read 278 times)

0 Members and 1 Guest are viewing this topic.

Offline Becca333

  • Member
  • Posts: 26
Side effects after Epclusa?
« on: August 31, 2019, 07:10:26 pm »
I just finished Epclusa a couple days ago. Now I am more tired than usual and my stomach is bloated and slightly extended. Someone please tell me this is normal and goes away. I been virus free since 4th week. Hoping to stay virus free.

Online Lynn K

  • Global Moderator
  • Member
  • Posts: 4,309
  • Get tested, get treated, get cured, fight Hep c!
Re: Side effects after Epclusa?
« Reply #1 on: August 31, 2019, 07:18:23 pm »
Really sounds unrelated maybe stress?
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Mugwump

  • Member
  • Posts: 759
  • My number of posts means nothing, piscor ergo sum!
Re: Side effects after Epclusa?
« Reply #2 on: August 31, 2019, 10:51:49 pm »
Anytime that the liver changes levels of function, in this situation to a more normal level, the entire digestive system also needs to adjust. As my specialist explained when I complained about the tooting like a cow eating too much green grass after undergoing Harvoni treatment. It was a funny situation I felt like Adolf Hitler as the poor doc opened the windows behind his desk!


If you have otherwise completely normal blood work and ultrasound results I would not worry too much about digestive issues post treatment unless the situation gets worse.


I found that eating a more liver friendly diet with less fats, cheese and meat protein really helped post treatment.  Instead of french fried potatoes I changed over to oven roasted spuds and vegies in light olive oil and reduced my meat portions to no more than 6 oz and made sure that I did not consume much more than 6 oz of animal protein from all sources daily. It helped. No more Texas sized T bones for this camper! The really funny part is that Hitler was a vegetarian, go figure.
Caution shameless self promotion below :-)
https://www.hepmag.com/article/eric-reesor-27742-782589663
DING DONG MY DRAGON (HCV) IS FINALLY DEAD!

Offline Nina Mae

  • Member
  • Posts: 51
Re: Side effects after Epclusa?
« Reply #3 on: September 07, 2019, 03:16:33 am »
Hi Becca et al,

I finished Epclusa/Ribavirin on May 23rd.  My EOT and SVR 12 are both undetected (yay).

I can't say that I had any GI side effects related to Epclusa.  I am, however, experiencing some muscle and joint pain most recently so I'm unsure if it would be a long term side effect or completely unrelated altogether.

As Mugwump suggested, a liver friendly diet will definitely help.  I'm a pescatarian so I eat eggs three times a week; baked salmon (3 portions a week); legumes, beans, quinoa, fresh and raw veggies; fruits. Try and cut back in processed food and fatty food.  Cut back on sodium which should help the bloated feeling; drink loads of water and as much coffee as you can tolerate. 

Good going and congrats! 
Dx'ed HVC and cirrhosis Nov, 2018
GT: 1a; TN; F4-44
Started Epclusa and Ribavirin on Mar 2019
May 23:  EOT HCV RNA:  Undetected
Aug 15:  SVR 12:  Undetected

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.